# SDR COMA0560091

- Difficulty date: January 26, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 6,683 hours, 5,830 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5329 FLAPS FAIL CAUTION.  INSPECTED AND DEFERRED MAINT PER AD 98-20-01.
